Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

omg please help!! any advice!!!

Posted by on Feb. 8, 2008 at 3:51 AM
  • 20 Replies
my four month old is teething and has been crying so i gave her some childrens motrin, i gave her 2 1/2 ml but went online and read that im only suppose to give her 1 and a quarter.
omg im freaking out, i have no car or phone, my bf is at work, help!
by on Feb. 8, 2008 at 3:51 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
NavyWifey122305
by on Feb. 8, 2008 at 3:54 AM
ok first of all did you go by AGE or WEIGHT ?  how long ago did you give it to her ? 

~*~*KIM*~*~


 
 

COME JOIN MY GROUPS !!
CIO METHOD  MOMS http://www.cafemom.com/group/33399
MOMMIES OF MIXED BABIES !!
http://www.cafemom.com/group/mommysofmixedbabies

MomToSixBoyz
by on Feb. 8, 2008 at 3:54 AM
I would call poison control and just have them reassure you that all is well.
mromep8
by on Feb. 8, 2008 at 3:55 AM
Call your local Emergency Room and ask if there is anything to worry about.... or you can call poison control and they should be able to tell you if there is any danger....1-800-222-1212... I think every thing will be fine...
NavyWifey122305
by on Feb. 8, 2008 at 3:56 AM
she siad she doesnt have a phone to call n e one

~*~*KIM*~*~


 
 

COME JOIN MY GROUPS !!
CIO METHOD  MOMS http://www.cafemom.com/group/33399
MOMMIES OF MIXED BABIES !!
http://www.cafemom.com/group/mommysofmixedbabies

ashlie617
by on Feb. 8, 2008 at 3:58 AM
i cant call, i only have a cell and my bf took it to work along with my car. i gave it to her bout 15-20 minutes ago.
Kobysmumxx
by on Feb. 8, 2008 at 4:01 AM
hey sweetie, what are the side effects to overdosing on this medicen?
how is anisia?
NavyWifey122305
by on Feb. 8, 2008 at 4:01 AM
just keep an eye on her Im sure she will be ok  you only gave her.25 too much not like you doubled the recommended dose................. just keep your eye on her and if you notice anything weird  grab her and go to your neighbors house and use the phone...................but stay calm she should be ok...i have accidently gave my son just a little too much and he was just fine........if she is fine after 30-40 AFTER you gave it to her she should be fine the rest of the night
Quoting ashlie617:

i cant call, i only have a cell and my bf took it to work along with my car. i gave it to her bout 15-20 minutes ago.

~*~*KIM*~*~


 
 

COME JOIN MY GROUPS !!
CIO METHOD  MOMS http://www.cafemom.com/group/33399
MOMMIES OF MIXED BABIES !!
http://www.cafemom.com/group/mommysofmixedbabies

ashlie617
by on Feb. 8, 2008 at 4:07 AM

Quoting NavyWifey122305:

just keep an eye on her Im sure she will be ok  you only gave her.25 too much not like you doubled the recommended dose................. just keep your eye on her and if you notice anything weird  grab her and go to your neighbors house and use the phone...................but stay calm she should be ok...i have accidently gave my son just a little too much and he was just fine........if she is fine after 30-40 AFTER you gave it to her she should be fine the rest of the night
Quoting ashlie617:

i cant call, i only have a cell and my bf took it to work along with my car. i gave it to her bout 15-20 minutes ago.
ok,thanks, its been about 30 minutes, she seems normal.
july20080305
by on Feb. 8, 2008 at 4:07 AM
i accidently tripled the dose once and my daughter was fine..  Just dont give her anymore tylenol till tomorrow
molys
by on Feb. 8, 2008 at 4:11 AM
EVERYTHING WILL BE FINE BUT CALL DR OR POISON CNTRL


Go to the neighbors or walk to the local store to find a phone.




Let this be your wake up call you NEED a land line when u have a baby. Cell phones only, works for singles wo/ babies.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)



Featured